MathSciNet Relay Station
MathSciNet bibliographic data
MR1978059 (2004d:60211) 60J65
Khoshnevisan, Davar Intersections of Brownian motions. Expo. Math. 21 (2003), no. 2, 97–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement